# SDR CA190319010

- Difficulty date: March 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 6225027101
- Condition: Faulted
- Location: Elevator
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH, AUTOPILOT KICKED OFF 10 TIMES. DIVERTED TO DIFFERENT AIRPORT.  CORRECTIVE ACTION: REMOVED AND REPLACED ELEVATOR SERVO.
